MathSciNet Relay Station
MathSciNet bibliographic data
MR2859607 (2012j:93156) 93D21 (34A08 34H10 37N35 93B12)
Zhang, Ruoxun; Yang, Shiping Adaptive synchronization of fractional-order chaotic systems via a single driving variable. Nonlinear Dynam. 66 (2011), no. 4, 831–837.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement